We study 4-dimensional subvarieties of the Grassmannian G(1,5) with singular locus of dimension at most 1 that can be isomorphically projected to G(1,4)

Ugaglia, L. (2002). Projecting 4-folds from G(1, 5) to G(1, 4). MANUSCRIPTA MATHEMATICA, 108(4), 515-527 [10.1007/s002290200283].

Projecting 4-folds from G(1, 5) to G(1, 4)

UGAGLIA, Luca
2002-01-01

Abstract

We study 4-dimensional subvarieties of the Grassmannian G(1,5) with singular locus of dimension at most 1 that can be isomorphically projected to G(1,4)
Settore MAT/03 - Geometria
Ugaglia, L. (2002). Projecting 4-folds from G(1, 5) to G(1, 4). MANUSCRIPTA MATHEMATICA, 108(4), 515-527 [10.1007/s002290200283].
File in questo prodotto:
File Dimensione Formato  
4-folds.pdf

Solo gestori archvio

Descrizione: Main article
Dimensione 123.88 kB
Formato Adobe PDF
123.88 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64682
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact